"Interlace Polynomials of Friendship Graphs" by Christina Eubanks-Turner and Aihua Li
 

Document Type

Article

Publication Date

1-1-2018

Journal / Book Title

Journal of Graph Theory and Applications

Abstract

In this paper, we study the interlace polynomials of friendship graphs, that is, graphs that satisfy the Friendship Theorem given by Erdös, Rényi and Sos. Explicit formulas, special values, and behaviour of coefficients of these polynomials are provided. We also give the interlace polynomials of other similar graphs, such as, the butterfly graph.

DOI

10.5614/ejgta.2018.6.2.7

Published Citation

Eubanks-Turner, C., & Li, A. (2018). Interlace polynomials of friendship graphs. Electronic Journal of Graph Theory and Applications, 6(2), 269-281.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 2
  • Usage
    • Downloads: 49
    • Abstract Views: 8
  • Mentions
    • References: 1
see details

Included in

Mathematics Commons

Share

COinS